# SDR MALA020431

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT75A2
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2919, LT ENGINE AND ITT SPIKED TO 980 DEGREES.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LT ENGINE.
